# SDR DALA1028220914

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 57,980 hours, 45,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 3 INOPERATIVE.  MAINTENANCE SECURED LOOSE WIRE AT THE QUICK DISCONNECT.  OPERATION OF LIGHT NOW CHECKS OK.  (2010-D1255) (DLM88102864)
